# SDR WTAA980019

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 111267
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SFO - LEFT WINDOW HEAT CAPTION ILLUMINATED ON CAP PANEL DURING TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED LEFT WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
